Amoxicillin induced toxic epidermal necrolysis
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Adverse reactions are the recognized hazards of drug therapy and they can occur with any class of drugs and many studies revealed that the incidence is more in case of antibiotics. Amoxicillin is a broad spectrum, bactericidal, beta lactam antibiotic, commonly used to combat various infections. Penicillin group of drugs are known to cause cutaneous drug eruptions especially in paediatric population. Most of the time, these eruptions are mild in nature, however, sometimes they represent the early manifestation of rare, severe drug-induced cutaneous reactions, such as Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN). Here, we report a case of toxic epidermal necrolysis induced by amoxicillin in a 12 year old male patient. Treatment with strong antibiotics, immunosuppressant and other supportive measures helped in recovery of the patient.....

http://www.ijbcp.com/index.php/ijbcp/article/view/412/381
Dr. J●●●●●a M●●i and 4 others like this1 share
Like
Comment
Share